# SDR VNAA202509250003

- Difficulty date: August 2, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021081013
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TASK CARD :55-30-203-JIC GVI OF THE VERTICAL STABILIZER INTERNAL AREA AROUND RUDDER POWER CONTROL UNIT WAS FOUND FREEPLAY ON BEARING OF LOWER HINGE FITTING AT REAR SPAR OF VERTICAL STABILIZER.  HINGE FITTING #3 (P/N: AV670-21081-013 ) WAS REPLACED PER RIL # 2103 REV. B.
